MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP334H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon has reported that a pds suture had for a 2nd time in two weeks come off the needle.
 
Additional Manufacturer Narrative
Product complaint number: (b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide answers to the following questions in relation to this product complaint.Was the needle removed from the patient? was there any patient consequence or injury? was the procedure completed successfully? procedure name and date? event date? lot number? have you already returned the product for analysis? (if yes, please confirm the date shipped and the courier tracking number) if the hospital has not or will not release the product until a future date please confirm this and what the future date is.If the product is no longer available please advise.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent this is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 ¿g/m.
 
Event or Problem Description
It was reported that a patient underwent a unknown procedure on an unknown date and suture was used.During the procedure, the suture became detached from the needle.There were no patient consequences reported.Additional information was requested.

Brand Name
PDS+ VIO 27IN 0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14545276
Report Number2210968-2022-04125
Device Sequence Number17836320
Product Code NEW
UDI-Device Identifier10705031048072
UDI-Public10705031048072
Combination Product (Y/N)Y
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP334H
Device Catalogue NumberPDP334H
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown